# SDR CA061109005

- Difficulty date: September 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 21,229 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 137204B5167
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IB FLAP P/N 13760B463, SLAT BRACKETS P/N 137204B51 AND 137205B67 FOUND CRACKED AT BEND RADIUS. REMOVED AND REPLACED WITH NEW. (TC NR 20061109005)
